# SDR CALA2013101692129

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 54,852 hours, 14,266 cycles
- Engine: Pwa PW4056
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN BOTTLE PRESS BELOW NR 2 SVC LIMITS.  REPLACED OXYGEN BOTTLE IAW AMM, CHECKED OKAY.
